# SDR IPXA2015030686709

- Difficulty date: February 10, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 57,913 hours, 11,906 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A5A70291
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LONGERON 45RT CORRODED AT STA 5-113 REPAIRED L45R BETWEEN STA 5-103 AND 5-123 IAW EA 011-5310-01-A5748 REV IR AND EO MD11-5310-56883-A.
